# SDR 97UAL900390

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS MESSAGE ILLUMINATED AND FLAPS REMAINED AT 23 DEGREES DURING FINAL APPROACH.  *S/D*  AN INVALID FAULT INDICATION FROM THE FLAP/SLAT ELECTRONICS UNIT RESULTED IN THE ACTUATION OF THE FLAP FAILURE PROTECTION SYSTEM WHICH INHIBITS THE FLAP POWER DRIVE UNIT HYDRAULIC MOTOR OPERATION AND FLAP/SLAT MOVEMENT.  THE FSEU WAS REPLACED AND TESTED AND THE FLAP/SLAT SYSTEM WAS OPS CHECKED AND VERIFIED NORMAL PER UAL MM 27-51-01.
